# SDR YENA2023112201452

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 7,047 hours, 1,713 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Trans Rectifier
- Part number: Y192
- Part serial: H25856
- Condition: Failed
- Location: Nr 1
- Part time: 9,052 hours, 1,714 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#387, BOS-LAX. (ETOPS) 'TR1 FAULT ( TRANSFORMER/ RECTIFIER UNITS (TR) TR 1 ); REMOVED AND REPLACED TRANSFORMER RECTIFIER IAW AMM 24-30-00. A/C OK FOR SVC. MDDR CLEARED. MX-4 UPDATED. PLACARED REMOVED.'
